# SDR SA07033

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT HAND, MID-CABIN EMERGENCY EXIT LIGHT BATTERY INDICATED A LOW CHARGE.  MAINTENANCE REPLACED THE LEFT HAND, MID-CABIN EMERGENCY EXIT LIGHT BATTERY.  OPERATIONALLY CHECKS OK.
